Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 4, Pages 669-675
http://dx.doi.org/10.1155/S0161171285000734

Diagonalization of a self-adjoint operator acting on a Hilbert module

Department of Mathematics, The Catholic University of America, Washington, D.C. 20064, USA

Received 18 January 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Parfeny P. Saworotnow, “Diagonalization of a self-adjoint operator acting on a Hilbert module,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 669-675, 1985. doi:10.1155/S0161171285000734